uu.seUppsala universitets publikasjoner
Endre søk
Begrens søket
1 - 10 of 10
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Avelin, Benny
    Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen.
    On a one-phase free boundary problem2013Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 38, nr 1, s. 181-191Artikkel i tidsskrift (Annet vitenskapelig)
    Abstract [en]

    In this paper we extend a result regarding the free boundary regularity in a one-phaseproblem, by De Silva and Jerison [DJ], to non-divergence linear equations of second order.Roughly speaking we prove that the free boundary is given by a Lipschitz graph.

    Fulltekst (pdf)
    fulltext
  • 2.
    Baroni, Paolo
    et al.
    Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen.
    Habermann, Jens
    Elliptic Interpolation Estimates for Non-Standard Growth Operators2014Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 39, nr 1, s. 119-162Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We derive a class of potential estimates for elliptic equations with non-standard growth having a measure on the right-hand side; in particular our results allow to interpolate between the pointwise estimates available for solutions to this equation and the ones for the gradient. We allow bounded coefficients in BMO and VMO classes.

  • 3. Hofmann, Steve
    et al.
    Lewis, John L.
    Nyström, Kaj
    Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och tillämpad matematik.
    Existence of big pieces of graphs for parabolic problems2003Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 28, nr 2, s. 355-384Artikkel i tidsskrift (Fagfellevurdert)
  • 4. Lewis, John L.
    et al.
    Nyström, Kaj
    Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och tillämpad matematik.
    Regularity and free boundary regularity for the $p$ Laplacian in Lipschitz and $C^1$ domains2008Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 33, s. 523-548Artikkel i tidsskrift (Fagfellevurdert)
  • 5. Lundström, Niklas L. P.
    et al.
    Nyström, Kaj
    Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och tillämpad matematik.
    The boundary Harnack inequality for solutions to equations of Aronsson type in the plane2011Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 36, s. 261-278Artikkel i tidsskrift (Fagfellevurdert)
  • 6.
    Nyström, Kaj
    Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och tillämpad matematik.
    Caloric measure and Reifenberg flatness2006Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 31, s. 405-436Artikkel i tidsskrift (Fagfellevurdert)
  • 7.
    Nyström, Kaj
    et al.
    Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och tillämpad matematik.
    Rosen, Andreas
    LInköpings universitet.
    Cauchy integrals for the $p$-Laplace equation in planar Lipschitz domains2014Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 39, nr 2, s. 545-565Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We construct solutions to $p$-Laplace type equations in unbounded Lipschitz domains in the plane with prescribed boundary data in appropriate fractional Sobolev spaces. Our approach builds on a Cauchy integral representation formula for solutions.

    Fulltekst (pdf)
    fulltext
  • 8.
    Radnell, David
    et al.
    Aalto Univ, Dept Math & Syst Anal, POB 11100, FI-00076 Aalto, Finland.
    Schippers, Eric
    Univ Manitoba, Dept Math, Winnipeg, MB R3T 2N2, Canada.
    Staubach, Wolfgang
    Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och sannolikhetsteori.
    Dirichlet's problem and Sokhotski-Plemelj's jump formula on Weil-Petersson-Class quasidisks2016Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 41, nr 1, s. 119-127Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We show the solvability of the Dirichlet problem on Weil–Petersson class quasidisks and establish a Sokhotski–Plemelj jump formula for Weil–Petersson class quasicircles. Furthermore we show that the resulting Cauchy projections are bounded. In both cases the boundary data belongs to a certain conformally invariant Besov space. Moreover we show that the WP-class quasicircles are chord-arc curves.

  • 9.
    Schippers, Eric
    et al.
    Univ Manitoba, Dept Math, Winnipeg, MB R3T 2N2, Canada..
    Staubach, Wolfgang
    Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och sannolikhetsteori.
    Well-Posedness of a Rieman-Nhilbert Problem on d-Regular Quasidisks2017Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 42, nr 1, s. 141-147Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We prove the well-posedness of a Riemann-Hilbert problem on d-regular quasidisks, with boundary data in a class of Besov spaces.

  • 10. Schippers, Eric
    et al.
    Staubach, Wolfgang
    Well-posedness of a Riemann-Hilbert problem on d-regular quasidisks2016Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We prove the well-posedness of a Riemann-Hilbert problem on d-regular qua-sidisks, with boundary data in a class of Besov spaces.

1 - 10 of 10
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf